# SDR SWIA200617243

- Difficulty date: October 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 13,742 hours, 10,640 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 8220372445
- Part serial: 1682
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 6,198 hours, 4,823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED STICK SHAKER WITH LOW SPEED INDICATOR DURING CLIMB-OUT AT 250 KIAS, RETURNED TO SLC.  REPLACED ADC NR 1 IAW MM 34-13-01 AND PURGED MAIN SYSTEMS (P1, P2, S1, S2) WITH N2.  OPERATIONAL CHECKS GOOD.
